# SDR 9721279105

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN CANTED FRAME AT FS 895, LONGERON 4L.  REPAIRED PER EA 91-151790.
